О граничных свойствах аналитических функции

И. А. Джваршейшвили

Annales Polonici Mathematici (1983)

  • Volume: 43, Issue: 1, page 1-11
  • ISSN: 0066-2216

How to cite


И. А. Джваршейшвили. "О граничных свойствах аналитических функции." Annales Polonici Mathematici 43.1 (1983): 1-11. <http://eudml.org/doc/265248>.

author = {И. А. Джваршейшвили},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {1},
pages = {1-11},
title = {О граничных свойствах аналитических функции},
url = {http://eudml.org/doc/265248},
volume = {43},
year = {1983},

AU - И. А. Джваршейшвили
TI - О граничных свойствах аналитических функции
JO - Annales Polonici Mathematici
PY - 1983
VL - 43
IS - 1
SP - 1
EP - 11
LA - rus
UR - http://eudml.org/doc/265248
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.